Asymptotic in Sobolev spaces for symmetric Paneitz-type equations on Riemannian manifolds

Saintier, Nicolas
July 2009
Calculus of Variations & Partial Differential Equations;Jul2009, Vol. 35 Issue 3, p385
Academic Journal
We describe the asymptotic behaviour in Sobolev spaces of sequences of solutions of Paneitz-type equations [Eq. ( E a) below] on a compact Riemannian manifold ( M, g) which are invariant by a subgroup of the group of isometries of ( M, g). We also prove pointwise estimates.


Related Articles

  • On φ-Recurrent Kenmotsu Manifolds. Uday Chand De; Yıldız, Ahmet; Yalınız, A. Funda // Turkish Journal of Mathematics;2009, Vol. 33 Issue 1, p17 

    The object of this paper is to study φ-recurrent Kenmotsu manifolds. Also three-dimensional locally φ-:recurrent Kenmotsu manifolds have been considered. Among others it is proved that a locally φ-recurrent Kenmotsu spacetime is the Robertson-Walker spacetime. Finally we give a...

  • Estimates and existence results for a fully nonlinear Yamabe problem on manifolds with boundary. Qinian Jin; Aobing Li; YanYan Li // Calculus of Variations & Partial Differential Equations;Apr2007, Vol. 28 Issue 4, p509 

    In this paper we consider a fully nonlinear version of the Yamabe problem on compact Riemannian manifold with boundary. Under various conditions we derive local estimates for solutions and establish some existence results.

  • Kahler-Einstein structures of general natural lifted type on the cotangent bundles. Simona-Luiza Druţă // Balkan Journal of Geometry & Its Applications;2009, Vol. 14 Issue 1, p30 

    We study the conditions under which the cotangent bundle T*M of a Riemannian manifold (M; g), endowed with a Kählerian structure (G; J) of general natural lift type (see [4]), is Einstein. We first obtain a general natural Kähler-Einstein structure on the cotangent bundle T*M. In this...

  • Gradient estimates for a nonlinear parabolic equation on complete non-compact Riemannian manifolds. Li Chen; Wenyi Chen // Annals of Global Analysis & Geometry;Jun2009, Vol. 35 Issue 4, p397 

    In this paper, we derive a local gradient estimate for the positive solution to the following parabolic equation , where a, b are real constants, M is a complete noncompact Riemannian manifold. As a corollary, we give a local gradient estimate for the corresponding elliptic equation: , which...

  • A PROPERTY OF SOBOLEV SPACES ON COMPLETE RIEMANNIAN MANIFOLDS. Milatovic, Ognjen // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    Let (M, g) be a complete Riemannian manifold with metric g and the Riemannian volume form dv. We consider the ℝk-valued functions T ∈ [W-1,2(M) ∩ Lloc¹(M)]k and u ∈ [W1,2(M)]k on M, where [W1,2(M)]k is a Sobolev space on M and [W-1,2(M)]k is its dual. We give a sufficient...

  • Sharp asymptotics and compactness for local low energy solutions of critical elliptic systems in potential form. Druet, Olivier; Hebey, Emmanuel // Calculus of Variations & Partial Differential Equations;Feb2008, Vol. 31 Issue 2, p205 

    Let ( M, g) be a smooth compact Riemannian n-manifold, n ≥ 3. Let also p ≥ 1 be an integer, and $$M_p^s(\mathbb {R})$$ be the vector space of symmetrical p × p real matrix. We consider critical elliptic systems of equations which we write in condensed form aswhere $$A: M \to...

  • Application of computer modeling to studying Pfaffian systems and differential manifolds. Malakhovskii, V.; Malakhovskii, N. // Journal of Mathematical Sciences;May2011, Vol. 174 Issue 5, p609 

    No abstract available.

  • A Condition for Warped Product Semi-Invariant Submanifolds to be Riemannian Product Semi-Invariant Submanifolds in Locally Riemannian Product Manifolds. At�eken, Mehmet // Turkish Journal of Mathematics;2008, Vol. 32 Issue 3, p349 

    In this article, we give a necessary and sufficient condition for warped product semi-invariant submanifolds to be Riemannian product semi-invariant submanifolds in a locally Riemannian product manifold whose factor manifolds are real space form.

  • Conformally flat 3-t-a manifolds. Gouli-Andreou, F.; Karatsobanis, J.; Xenos, Ph. // Differential Geometry--Dynamical Systems;2008, p107 

    In this paper, generalizing the results of [5] and [9], we investigate conformally flat 3-Ï„-a manifolds. We find a new class of contact metric manifolds whose non-compact examples have already been constructed by D. E. Blair ([3]) and we find out compact examples. We also give a new example...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics